| Model Number |
030459 |
| Medical Device Problem Codes |
Failure to Form Staple (2579); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a thoracoscopic segmentectomy, when removal of lung tissue, the stapler was able to fire, the staples were not completely stapled on the lung, and all of them fell off, and the staple line was incomplete centrally.Another reload was used, but same issue occurred.A replacement device from another manufacturer was done to resolve the issue.
Additional Manufacturer Narrative
D10 concomitant medical products: egiaustnd - egiaustnd endogia ultra univ std stap, lot# p4d1113s 030459 - 030459 endo gia r/or 60 4.8mm, lot# t1j195x medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.